# SDR ASOA05672

- Difficulty date: August 19, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 4871907191
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE IN SHV, THE FORWARD EMERGENCY FLOOR LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE RESEATED THE CONNECTORS TO THE FORWARD EMERGENCY FLOOR LIGHTS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
